Stationary motions of a biconvex disk on a plane with friction / A. V. Pashchenko. // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika. 2015. № 3. P. 61-65 [Moscow Univ. Mech. Bulletin. Vol. 72, N 2, 2017. P. 66-69].
Dynamics of a biconvex disc (two similar homogeneous spherical segments glued together) on a horizontal plane with viscous friction is considered. This problem consists of two cases: the case of leaning against the plane on the spherical part (for this case existence of Jellet's integral is proved) and the case of leaning on the edge. Systems of dynamical equations are similar for both these cases and the only difference is in the expression of the radius vector from the center of the disc to its point of contact. Stationary motions are found and their stability is studied.
Key words: body of revolution, sliding friction, stationary motions, stability.